RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 33, Issue 3(201)  


The main aspects in the development of set-theoretical topology
P. S. Aleksandrov, V. V. Fedorchuk, V. I. Zaitsev
3
New work in the probabilistic theory of special functions
L. A. Lyusternik
49
Relative homological algebra in categories of modules
E. G. Sklyarenko
85

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
121
Joint sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics and of the Moscow Mathematical Society (second meeting, 18–20 January 1978)
123
Communications of the Moscow Mathematical Society
The skeleton of a Riemannian manifold with boundary
A. G. Vainshtein, V. A. Efremovich, È. A. Loginov
155
On deformations of one-dimensional singularities with the invariants $c=\delta+1$
A. G. Aleksandrov
157
Prime elements in idempotent lattices with multiplication and hereditarily idempotent rings
A. V. Andrunakievich
159
On compact homogeneous spaces of dimension 5 and higher
V. V. Gorbatsevich
161
Minimal surfaces in compact Lie groups
Dào Trong Thi
163
On locally free sheaves over $CP^3$ connected with Yang–Mills fields
V. G. Drinfeld, Yu. I. Manin
165
Valuation rings in a finite-dimensional simple central algebra over a field
N. I. Dubrovin
167
Integral formulae for a family of holomorphic functions that are uniformly bounded in the interior of a domain $D \subset\mathbb C^n$
S. V. Znamenskii
168
On the problem of extending measures
M. P. Ershov
169
On Fano varieties of the first kind
V. A. Iskovskikh
171
On eigenvalues and root vectors of certain differential-difference operators
A. G. Kamenskii
173
Quasi-invariance and differentiability of measures
M. P. Kats
175
Purely correct modules
S. K. Rososhek
176
Characteristic polynomials of filtered difference modules and of extensions of difference fields
A. B. Levin
177
On perturbed Korteweg–de Vries equations
N. V. Nikolenko
179
Bounds for the solutions of a biharmonic equation in the neighbourhood of non-regular boundary points and at infinity
O. A. Oleinik, G. A. Iosif'yan, I. N. Tavkhelidze
181
Interpolation of non-commuting operators
I. Z. Pesenson
183
A one-dimensional integrable $n$-body problem
S. I. Pidkuiko
185
Lie theorems in differential locally convex groupuscules
G. G. Kholina
187
The group of local analytic homeomorphisms of the line, and $P$-groups
B. S. Khots
189
Monomial characters and subgroups
I. A. Chubarov
191
A connection between Lie algebras and groups
A. L. Shmel'kin
193
A operations in the theory of unitary cobordisms and homotopy invariants of continuous maps
A. V. Shokurov
195

Mathematical Events
Mark Grigor'evich Krein (on his seventieth birthday)
V. M. Adamyan, Yu. M. Berezanskii, N. N. Bogolyubov, I. S. Iokhvidov, A. N. Kolmogorov, M. A. Lavrent'ev, Yu. A. Mitropol'skii
197
The foremost teacher of mathematics in Soviet Azerbaijan (on the 90th anniversary of the birth of M. R. Efendiev)
F. Z. Veliev, G. M. Nabiev
205

Mathematical Events in the USSR
Mathematical School “The Method of Small Parameter and Its Application”
A. B. Vasil'eva, V. A. Vinokurov, S. A. Lomov, Yu. A. Mitropol'skii
207
VII All-Union topological conference
M. A. Shtan'ko
213
VII Conference of mathematicians of higher education institutes of the Soviet Socialist Republic of Gruzia (dedicated to the 60th anniversary of the Great October Socialist Revolution)
D. O. Baladze, Sh. S. Kemkhadze
216

N. I. Lobachevskii. Scientific and pedagogic legacy. Guidance of the Kazan' University. Fragments. Letters (a review)
A. P. Yushkevich
217

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
221
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020